# SDR SWIA2019032845685

- Difficulty date: February 20, 2019
- Submitted: March 28, 2019
- Operation: Air carrier
- Aircraft: N813SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15099
- Aircraft time: 32,146 hours, 20,012 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON THE REMOVAL OF FRAME 333.00  FOUND CORROSION ON SKIN UNDER FRAME 333.00 RIGHT OF STR27. (C-CHECK) 03/28/2019 REMOVED CORROSION FROM SKIN UNDER FRAME SECTION AT FS333. COMPLIED WITH STEPS OF REO.
